# SDR R61A2023060800326

- Difficulty date: May 20, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N226JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000213
- Aircraft time: 36,729 hours, 23,510 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 84 AND STRINGER 27R-28R CORRODED. REMOVED AND REPLACED SHEAR CLIP AT SHEAR CLIP AT FR84 AND STRINGER 27R-28R. REF EMB SRM 51-40-08
